MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ZUK ART SURF SZ4 9MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. ZUK ART SURF SZ4 9MM; PROSTHESIS, KNEE
Catalog Number 00584202409
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/11/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 00584200401 - tibial component precoat left medial/right lateral size 4 - 62880935.00584201501 - femoral component high flex precoat for cemented use only left medial/right lateral - 62876549.G2: foreign - event occurred in australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent an initial knee surgery on an unknown date.Subsequently, the patient was revised due to unknown reasons.The articular surface was revised.Attempts have been made and all available information has been provided.

Brand Name
ZUK ART SURF SZ4 9MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24757869
Report Number0001822565-2026-01046
Device Sequence Number8772376
Product Code HSX
UDI-Device Identifier00889024194038
UDI-Public(01)00889024194038(17)221031(10)62849191
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K033363
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/31/2022
Device Catalogue Number00584202409
Device Lot Number62849191
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Supplement Date Received by Manufacturer06/24/2026
Initial Report FDA Received Date04/01/2026
Supplement Report FDA Received Date06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/24/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale